# SDR DALA2020113003910

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGERS RBL 7.55 IN STA 1510 AT AFT CARGO COMPARTMENT.  REPAIRED CORROSION PER SRM.
